# SDR SWIA2020042750349

- Difficulty date: March 19, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB IN COMMON WITH POST AT LBL12 CORRODED AT FLOOR LEVEL.   (C-CHECK) RO 4/23/2020   PERFORMED REPAIR BY CUTTING OUT DAMAGE AND INSTALLING NEW REPAIR PARTS (FILLER, DOUBLER AND CLIP) REF. BOMBARDIER REO. PARTS REPLACED WITH OEM NO WEIGHT CHANGE NOTED. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD.
